# SDR USAA2009101992797

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 30,313 hours, 12,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3848
- Condition: Discharged
- Location: Cabin
- Part time: 30,299 hours, 12,000 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 210 - SMF-PHX - EMERGENCY LIGHTS - CIDS LIGHT CYCLING ON AND OFF.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
